# SDR ABXA9900538

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 5910411515
- Condition: Cracked
- Location: Lt Elevator
- Component: Doug, 9918450503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF LEFT ELEVATOR SPAR CRACKED IN 8 PLACES, STATION 204 TO 220.  REPLACED ELEVATOR SPAR IAW DC9 DWG 9918450.
